# SDR QXEA9801447

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Nr 1
- Part time: 24,509 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE INDICATED OIL PRESSURE WAS BELOW 40 PSI.  PERFORMED INFLIGHT SHUTDOWN OF NR 1 ENGINE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  TEARDOWN RESULTS OF ENGINE SHOW A FAILURE OF AN LP BLADE DUE TO A FRACTURE JUST ABOVE THE ROOT, WHICH CAUSED THE BALDE TO TRAVEL THROUGH THE GAS PATH.  AN OUT OF BALANCE CONDITION RESULTED CAUSING ADDITIONAL ENGINE COMPONENT FAILURES.
